# SDR SWIA200923171

- Difficulty date: October 22, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 29,867 hours, 43,507 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON BELLCRANK CORRODED.  (C-CHECK)  REPLACED RIGHT AILERON BELLCRANK PER AMM.
